# SDR SWAA2022061403493

- Difficulty date: May 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY HAS IB AFT CORNER FITTING CRACKED AT UPPER END BS 663 RBL 6. 8-27 / [01] REMOVED HORIZONTAL SUPPORT ANGLE AT BS 663 FOR ACCESS PER REF B737 SRM 51-40-02-0G-0;[02] PARTIALLY REMOVED VERTICAL STIFFENER AT BS 663 RBL 6 PER REF B737 SRM 51-40-02-0G-0;[03] COMPLETED REMOVED VERTICAL STIFFENER AT BS 663 RBL 6 PER REF B 737-700 SRM 51-40-02-0G-0;[04] REMOVED ANGLE SUPPORT AT RT WING CENTER SECTION AT EDMP RBL 5 FOR ACCESS IN REF B 737-700 SRM 51-40-02-0G-0;[05] VERIFIED 1-4.;[06] PERFORMED UT FLAW DETECTION INSP. ON RAW MATERIAL IAW B737 NDT PART 1; 51-04-00; SECTION 1. NO DEFECTS NOTED  TOOL: EPOCH 600 B/C: 19498 DUE: 03/02/2023;[07] RECEIVED SERVICEABLE VERTICAL STIFFENER ANGLE AAR PARTS CONTROL TAG#408773 AND ISSUE TAG#NE796;[08] PERFORMED PENETRANT INSP. ON MACHINED VERTICAL STIFFENER AS PER BOEING BAC 5423 AND BSS7039. NO DEFECTS NOTED;[09] LOCATED AND STARTED DRILLED NWE VERTICAL STIFFENER AT RT A/C BAY STA 663 RBL-6 REF USED B737-7 SRM 51-40-05-0G-0;[10] VERIFIED STEPS 7 AND 9.;[11] LOCATED AND DRILLED VERTICAL STIFFENER AT RT A/C BAY STA 663 RBL-6 REF USED B737-7 SRM 51-40-05-0G-0[17] INSTALLED VERTICAL STIFFENER AND PARTIALLY INSTALLED FASTENERS AT VERTICAL STIFFENER AT RT A/C BAY STA 663 RBL-6 REF USED B737-7 SRM 51-40-02-0G-0 AND DWG#144A7100;30] REMOVED AND REPLACED VERTICAL STIFFENER AT A/C BAY STA 663 RBL-6 REF USED B737-7 SRM 51-40-02-0G-0 ABD DWG#144A7100;[31] VERIFIED; STEP # 29.;[32] VERIFIED; STEP # 30.
